# SDR DALA2019070504086

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 64,979 hours, 27,338 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 692 ON APPROACH GOT T/E FLAP DISAGREE. CAUTION MSG WHEN SELECTING FLAPS ONE RAN QRH AND LANDED FLAPS 20. CORRECTIVE ACTION: PERFORMED FSEU BITE AND RAN FLAPS 2 TIMES. IAW NO GO ODI BEFORE NEXT FLIGHT PROCEEDURE. OPS CKS OK. (6013334)
